EconPapers    
Economics at your fingertips  
 

Bivariate Operators of Discrete and Integral Type

Vijay Gupta, Themistocles M. Rassias, P. N. Agrawal and Ana Maria Acu
Additional contact information
Vijay Gupta: Netaji Subhas Institute of Technology
Themistocles M. Rassias: National Technical University of Athens
P. N. Agrawal: Indian Institute of Technology
Ana Maria Acu: Lucian Blaga University of Sibiu

Chapter Chapter 8 in Recent Advances in Constructive Approximation Theory, 2018, pp 199-240 from Springer

Abstract: Abstract Abstract

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-92165-5_8

Ordering information: This item can be ordered from
http://www.springer.com/9783319921655

DOI: 10.1007/978-3-319-92165-5_8

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-92165-5_8